Jump to content
CrazyBoards.org

Recommended Posts

I have had a non-stop headache for a week now, or since I stopped Seroquel. I was taking a tiny amount (25 mg) so my psych doc thought stopping it suddenly was okay and I was on it for only a month.  However, I have had this headache with nausea since then and it wasn't until I started with the brain zaps yesterday that I wondered if I was going thru Seroquel withdrawals. I have had brain zaps while going off of drugs in the past. I have also had to stay away from anything with bright lights as my eyes have been bothering me to. Originally thought it was a migraine but now rethinking. Then two days ago, I got a horrible muscle spasm in my back.  I could feel it slowly coming on, getting acute and slowly going away, never had that before, weird.  And having dizzy spells as well that come and go.  Oh and hypotension too and regulating body temperatures.

My psych doc wanted me to start Latuda right away, but I want to wait until Seroquel is all gone.  I can tell it's still in my system as I am still having rigid muscles and muscle spasms in my legs and neck.  Going to give it one more week and let myself dry out before starting on anything. 

Taking 600 mg of Ibuprophen daily to help with the headache and ice and hot packs for my back and neck. 

Will just have to sweat it out, not going back on that drug again.  Now worried about Latuda.

Also, forgot to mention I stopped Pamelor at the same time and was on that for a month as well, at a low dose.  So, pretty sure this is all withdrawals I am going thru. 

Edited by Dewey

Share this post


Link to post
Share on other sites

Hmmm.......being as you were only on Seroquel and Pamelor for about a month, both at low doses, the withdrawal symptoms probably won't last much longer.

I can understand your worry about trying a new medication (Latuda).

Share this post


Link to post
Share on other sites

I had very bad Seroquel withdrawal (though I had been on it for a few years at that point and I was coming down from 600 mg).  Lots of dizziness and nausea and migraine-like symptoms.  It eventually did pass, but it was a pain.

If it is antipsychotic withdrawal, starting the Latuda might actually make you feel better.

Share this post


Link to post
Share on other sites
On 10/6/2018 at 3:47 PM, tryp said:

I had very bad Seroquel withdrawal (though I had been on it for a few years at that point and I was coming down from 600 mg).  Lots of dizziness and nausea and migraine-like symptoms.  It eventually did pass, but it was a pain.

If it is antipsychotic withdrawal, starting the Latuda might actually make you feel better.

Thank you tryp for your response.  Migraine activity has increased along with dizziness and nausea.  It's been 3 weeks since I stopped Seroquel and still having those symptoms and brain zaps, so I know it's still in my system.  I can feel the inking in of paranoia, insomnia, large emotions, fear of leaving my home, high anxiety and depression.  I need to start the Latuda but my anxiety and fear are keeping me from starting it.  I also have soo many important appointments between now and the end of the month I don't want to start adjusting to new medication and have to cancel these critical appointments. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Blahblah
      It's only Day 2 with no Effexor. I was taking 37.5mg for months, and then added Prozac 10mg for over 2 weeks. Then pdoc told me this was plenty of buffer time to stop it....
      I'm feeling super tired, MAJOR irritability, no appetite, nausea, all over body aches, some brain zaps. I had really hoped that my ridiculously slow taper (with Prozac) would eliminate this....Now on total lockdown, this is not helping the situation or my relationship!
      I know people are just trying to help here (with telling me other med combos to try) but honestly, after 25 years and 30+ medications I have no hope of anything being much better than this. I wanted to stop Effexor because of the apathy & sexual dysfunction, but I guess I can't get away from these side effects.
      Should I try to just endure a few more days or should I write my pdoc already and go back to taking 37.5mg?   I am so upset....I just want to be off these poison meds, they only numb you to where you eventually don't enjoy anything or care about anything. Then you become completely dependent & f'd up trying to taper off.
    • By Blahblah
      Forgot to take Lamictal yesterday (I took my other meds). Holy Hell, I took my dose today (on schedule) and I STILL feel awful!!  I've only been on 100mg....I thought Lamictal had a super-long half-life? Yesterday went like this:
      10am - up, had breakfast
      11am – slight Brain “swishes” started (was out the entire day)
      12pm – Stronger Brain zaps start
      1:30pm – Lunch (meat, salad/veg)
      2:30pm – Sudden extreme exhaustion
      4pm - more brain zaps =>  ZAP ZAP ZAP! 🤯
      7pm - Irritability starts
      11pm – Tea, bedtime, could not fall asleep (I haven't had insomnia in 2+ years)
      ...Night sweats…Restless legs.....
      12am – Ruminations, feel weepy
      ..Insomnia ensues…(Toss & turn, sweaty/achey all night)
      It's now 12pm,and I am STILL having brain zaps! I worry I’ll never be able ever taper, switch from, or withdraw from this med. You probably think well, with MI, WHY would you ever go off it? For me, longterm, these meds are band-aids. There is always a price.  Ok, maybe great at preventing acute/severe depression, but as a result, they rob me of any spark, joy, elation, happiness, libido, sexual sensation/response, feelings of reward, love.... This disturbs me. I used to know what positive emotions felt like…
      So I’m stable, existing.....but still lacking will or any interest in living....
    • By shesellsseashells
      I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past.  Unfortunately, it makes my entire body sweat like crazy.  Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times.  Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success.  I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck.  I'm also currently on a low dose of Propranolol.  The sweating is definitely a result of the Latuda and not a hormonal problem.  I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.
    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
    • By lisa2712
      Hello,
      For those on Latuda, do you have to take it with a meal consisting of at least 350 calories? I have been told to take Latuda 20 mg after dinner. Taking it in the AM makes me too tired. I read online that one has to have at least 350 calories in their stomach before taking Latuda, or it can cause stomach problems. I'm on a diet, and I usually take about 150-200 or so calories for my dinner. It is my lightest meal of the day. 
      Thank You for Your Advice,
      Lisa2712
×
×
  • Create New...